Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash on both sides of my neck
Jul 17, 2009

i have a rash on both sides of my neck,im on atripla / med for 4 yrs and all ok.i feel normal etc.is this any kinda sign to worry about.thanks dublin

Response from Dr. Henry

A new rash localized to the neck would be very unlikely to be related to the Atripla after 4 years of use or to HIV if stable and doing well (decent CD4 count and suppressed virus). KH



Previous
Atripla - whether to stay with it or try another change
Next
Any long term dangers of taking Truvada and Klonopin for PEP?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement